# SDR TRAX200600431

- Difficulty date: June 27, 2006
- Submitted: June 28, 2006
- Operation: Air carrier
- Aircraft: N632AS
- Make and model: Aerosp ATR72
- Aircraft serial: 338
- Aircraft time: 29,522 hours, 33,188 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 MINS LIGHTS (COCKPIT LIGHT AND EXIT SIGNS) WOULD NOT GO OFF.  WENT OFF AT TAKE-OFF, CAME ON AT LANDING.
